Title: Asymptotic completeness for the massless spin-boson model
Authors: De Roeck, Wojciech ×
Griesemer, M
Kupiainen, A #
Issue Date: 2015
Publisher: Academic Press
Series Title: Advances in Mathematics vol:268 pages:62-84
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
ac-spin-boson2014.pdf Published 295KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science